I was diagnosed with Adult ADD ten years ago and I have tried so many medications that did not work: Strattera, Adderal XR, Provigil, Vyvanse, Wellbutrin and Adderall. All are higher doses. For the past 7 years I have been taking 90mg of Adderall a day. My doctor told me I could either take 90mg in the morning or 60mg in the morning and 30mg at noon. The problem I have been having lately is if I take the 90mg at 8am by 11am it wears off and I bounce. If I do 60 and 30, I can't even tell I've taken the 30mg. I've asked my doctor over and over if there is something else I can try and he keeps saying, "No," and he says 90mg is the most I can take. I am a big guy, but I've lost 140 pounds since August, so he keeps saying my ADD symptoms will improve as I lose weight. I can't tell that they have, but lately, they seem to be getting worse. I can't focus for anything and I am falling behind at work. For 70% of the day I feel like I am in a cloud. There has to be something else I can do...Any suggestions? I have an appointment with a different doctor later this week and would like to ask him to put me on something other than the adderall, so if anyone has had the same problems I've been having, the advice would be much appreciated.
Submitted by siraggie on 05/05/2009.